Announcement

Collapse
No announcement yet.

Elavil and weight gain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elavil and weight gain

    I have gained a minimum of 10lbs while taking this med. My IC is under control and the doctor has taken me off slowly. Now that I have stopped taking it, I am hoping to see some of the excess weight drop off. My question is....has anyone who had issues with weight gain found that the weight dropped off after being off the med? If so, how long did it take for the weight to stablize?

  • #2
    I was on Elavil 2 years ago, and noticed that I gained about 5-10 lbs. I was on 25 mg. At the time, I wasn't active, and once the elavil started working, I was less careful about what I ate. Once I stopped the elavil (after 6 months), the weight did come back off, but I was working out really regularly by then. I just went back on elavil 3 weeks ago because my IC flared up again, and I have lost 5 pounds. I run a lot, and I think the restrictive diet I restarted is responsible for that. I just decided to be super vigilant about what I eat, and keep up the running and weights. I know this doesn't work for everyone (how frustrating is that!!!), but was my experience with it. I love elavil because it gave me my life back, but it's annoying that you have to trade feeling good for gaining weight.... Good luck!!! Hope it comes off fast for you.

    Comment

    Working...
    X